# SDR 2003FA0000349

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- Make and model: Mooney M20J
- Aircraft serial: 243306
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D4LN3000
- Part serial: 59306G
- Condition: Loose
- Location: Engine
- Part time: 1,950 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED ENGINE FAILURE AFTER TAKE-OFF, PILOT LANDED AIRCRAFT WITH MAIN LANDING GEAR RETRACTED. AIRCRAFT RECIEVED CONSIDERABLE DAMAGE FROM LANDING. ENGINE UPPER COWLING REMOVED FOR INVESTIGATION OF ENGINE FAILURE. DURING INSPECTION OF ENGINE FOUND MAGNETO DISENGAGED FROM ACCESSORY CASE, ALL MOUNTING HARDWARE MISSING. REVIEW OF MAINTENANCE LOGBOOKS REVEALED AD 96-12-07 IMPULSE COUPLING INSPECTION COMPLIED 06 APRIL, 2001. MAGNETO HAS 180.1 HRS SINCE LAST INSPECTION. OIL CHANGE COMPLETED 27 JANUARY, 2003.
